# SDR VNAA202301280002

- Difficulty date: January 28, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15463
- Aircraft time: 7,837 hours, 6,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC6701202111
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLAT TRACKS UPPER/LOWER,1-2 AND 2-2 AT LH WING.   TRACK 2 OF SLAT 2 WAS MEASUREMENT AND WAS FOUND WITHIN LIMITS PER REO 690-57-42-950 REV-.  TRACK 2 OF SLAT 1 WAS REPLACED PER CRJ-900 AMM27-81-41-000-802-A01 AND  AMM 27-81-41-400-802-A01
